# SDR DALA2022092206250

- Difficulty date: September 21, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,753 hours, 39,028 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 AWR. VISUAL INSPECTION WAS ACCOMPLISHED ON LH ENG DRAG FTG OPEN HOLES NBR 1 TO NBR 10 AND FOLLOWING DAMAGES WERE FOUND: HOLE #3 CORROSION ON SKIN AND FITTING AT 11 CLOCK POS; HOLE #4 SCRATCHES ON SKIN AND FITTING BTW 12 TO 3 CLOCK POS; HOLE #8 CORROSION ON SKIN AND FITTING BTW 3 TO 4 AND 10 TO 11 CLOCK POS & HOLE #9 SCRATCHES AND CORROSION ON SKIN AND FITTING BTW 11 TO 2 CLOCK POS PER TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00396: LH ENG DRAG FTGCLAMP-UP HOLE # 2,HOLE #3, HOLE #4, HOLE #8 AND HOLE #9 WERE REPAIRED PER ER/A 601575-14AD REV. ORIGINAL, SECTION I PERMANET REPAIR. (2418235)
